# SDR R61A201602040083

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 5,477 hours, 3,830 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 19071100405
- Part serial: 02227
- Condition: Inoperative
- Location: Downlock Release
- Part time: 5,477 hours, 3,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE RT MAIN GEAR FAILED TO RETRACT.  CREW RAN QRH, DECLARED AN EMERGENCY AND WITH EMERGENCY VEHICLES ROLLING, LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R RT MLG DOWNLOCK RELASE ACTUATOR AND LANDING GEAR  SELECT VALVE, PERFORMED SEVERAL GEAR SWINGS IAW AMM AND OPS CHECKED GOOD.  AIRCRAFT IS GOOD FOR SERVICE.
